# SDR QXEA0200892

- Difficulty date: June 17, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 2,227 hours, 2,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - ON TAKE-OFF, CREW RECEIVED A MASTER WARNING FOR THE AFT SERVICE DOOR. MAINTENANCE INSPECTED AND FOUND FAULT FOR THE AFT SERVICE DOOR GAP TOO FAR. MAINTENANCE CLEANED THE PROXIMITY SENSOR AND TARGET. AIRCRAFT WAS PRESSURIZED AND AN OPERATIONAL CHECK WAS PERFORMED. NO FAULT WERE NOTED AND THE PSEU SHOWS THE GAP AS SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
